# SDR ASAA2023012301590

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 54 hours, 20 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 1 MAIN FUEL TANK FLUCTUATES + AND - 1,000 LBS. CONFIRMED BY FUEL USED. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 28-41-00-810-802. NO FAULTS FOUND. GOOD FOR SERVICE.
